MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL
Model Number 673656
Medical Device Problem Codes Obstruction of Flow (2423); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the formula was not passing through the line and was bubbling despite priming the pump.When using another bag there was no problem.Patient injury/harm was reported as unknown.Additional information provided by the customer stated that when priming the pump and pressing run, the pump gave the error of "feeding error" after a few minutes.When checking the line, there were large bubbles and spaces where the formula was not flowing despite not being obstructed per observation.The pump was re-primed and within minutes gave the error again.
 
Additional Manufacturer Narrative
Correction: the customer reported the following potential/possible lot numbers: 2001670036, 2001670037, 193290046, 193290043, 193500165.Device code 2423, obstruction of flow, was absent from initial report.Section h6 has been updated accordingly.

Brand Name
KANG EPUMP 1000ML PUMP ST-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11870205
Report Number1282497-2021-10217
Device Sequence Number14400233
Product Code LZH
UDI-Device Identifier10884521028166
UDI-Public10884521028166
Combination Product (Y/N)N
Initial Reporter CountryGT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number673656
Device Catalogue Number673656
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/22/2021
Patient Sequence Number1